# SDR FOTR2016911222

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N831US
- Make and model: Doug MD 83
- Aircraft serial: 49791
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1022 L22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE LONGERON 22 STA 1022 IS CORRODED.
